# SDR REXA2024070300497

- Difficulty date: May 23, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6703228515
- Condition: Corroded
- Location: Bs 379-394 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WATER WASTE SERVICE DOOR SURROUND DIAPHRAGM P/N SH670-32285-13 IS CORRODED ON OUTER SURFACE BETWEEN FS379.00 AND FS394.00, STR 21R.  INSTALLED NEW SERVICEABLE SURROUND DIAPHRAGM PN SH670-32285-15 IAW CRJ 900 SRM 51-42-06-001-001-A01.EVALUATE AND BLEND CORROSION ON WASTE WATER SERVICE DOOR UPPER SURROUND DIAPHRAGM. CORRECTIVE ACTION: BLENDED CORROSION ON UPPER SURROUND DIAPHRAGM PN SH670-32285 WITH A NOMINAL THICKNESS OF 0.080"" AND MAX ALLOWABLE LIMIT OF 0.008"" IAW CRJ 900 SRM 51-21-06-001-001-A01 AND SRM 53-21-23-101-005-A02. MRT IS 0.052"" IS OUT OF LIMITS AND WILL REQUIRE REPLACEMENT. TOOL USED WVACT 203808 CAL DUE 30SEP24.LOCATE AND DRILL NEW SERVICEABLE SURROUND DIAPHRAGM PN SH670-32285-15. CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE SURROUND DIAPHRAGM PN SH670-32285-15 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALL 6 DOME NUTPLATES AROUND HOLE FOR VENT LINE ON SURROUND DIAPHRAGM. CORRECTIVE ACTION: INSTALLED 6 DOME NUTPLATES AROUND HOLE FOR VENT LINE ON SURROUND DIAPHRAGM IAW CRJ 900 SRM 51-42-06-001-001-A01. APPLY ""VENT"", ""DRAIN"", AND ""T-HANDLE"" DECALS. CORRECTIVE ACTION: INSTALLED ""DRAIN"" DECAL P/N: S7640-1 AND ""T-HANDLE"" DECAL P/N: S30318-1 IAW CJ900 AIPC 11-20-02-01M. LINE 4A CAN NOT BE SIGNED OFF TO A IPC CORRECTIVE ACTION: WORK PERFORMED IN TASK 4A IAW CRJ 900 AMM 20-60-04-400-801-A01.APPLY ""VENT"" DECAL. CORRECTIVE ACTION: INSTALLED VENT DECAL P/N S7201-1 IAW CRJ 900 AMM 20-60-04-400-801-A01.APPLY EDGE SEALANT, AND SEAL AROUND DOME NUTPLATES. CORRECTIVE ACTION: SEALED REWORKED AREAS AND DOME NUTPLATES IAW CRJ900 SRM 51-23-00-001-001-A01.APPLY PROTECTIVE SURFACE FINISH. CORRECTIVE ACTION: APPLIED PROTECTIVE SURFACE FINISH IAW CRJ 900 SRM 51-25-16-001-001-A01.303.6 LINE 5 IS INCORRECT CORRECTIVE ACTION: CORRECTED LINE 5 OF 303.6INTERCOSTAL LOCATED AT FS 349-364 AT RBL 37 WAS REMOVED FOR ACCESS IAW CRJ 900 SRM 51-42-21-001-001-A01. CORRECTIVE ACTION: REINSTALLED INTERCOSTAL LOCATED AT FS 349-364 AT RBL 37 IAW CRJ 900 SRM 51-42-21-001-001-A01.CABIN PRESSURIZATION LEAK TEST REQUIRED. CORRECTIVE ACTION: COMPLIED WITH LEAK TEST OF WASTE WATER SERVICE DOOR UPPER SURROUND DIAPHRAGM IAW CRJ900 AMM 52-00-00-790-801 (A01). LEAK TEST GOOD AT THIS TIME."
